The COVID World post date: September 17th, 2021
LONDON, UNITED KINGDOM – It what can only be called a ‘statistical miracle’ based on the data on ‘COVID-19 vaccine adverse effects’ reported by the UK Government, a bizarre coincidence took place Sunday at Speakers’ Corner in London. Mohammed Hijab, who suffered blood clots in his lungs 10 days after receiving the Pfizer COVID-19 vaccine, spoke to an audience about his experience when another person stepped up to say that he had suffered the exact same illness after his vaccination.
The man, whose name is unknown, told Hijab that he had received a double dose of the AstraZeneca COVID-19 vaccine back in April.
“They didn’t tell me about the side effects. Half of my chest was full of blood clots. I was in the hospital for 2 months with the same thing.”
The man was diagnosed with Pulmonary embolism – a blockage in one of the pulmonary arteries in the lungs.
Watch the extraordinary coincidence:
Full video here.
Please support our ongoing work.